Shock and Vibration

Shock and Vibration / 2013 / Article

Open Access

Volume 20 |Article ID 493048 | https://doi.org/10.3233/SAV-2012-00749

Behrouz Raftari, "He’s Variational Iteration Method for Nonlinear Jerk Equations: Simple but Effective", Shock and Vibration, vol. 20, Article ID 493048, 6 pages, 2013. https://doi.org/10.3233/SAV-2012-00749

He’s Variational Iteration Method for Nonlinear Jerk Equations: Simple but Effective

Received09 Mar 2012
Revised24 Sep 2012
Accepted03 Oct 2012

Abstract

The variational iteration method (VIM) for determining periodic solutions of non-linear jerk equations involving third-order time-derivative is presented. This method is based on the use of Lagrange multipliers for identification of optimal value of a parameter in a functional. We propose first-order approximate VIM solution for this equation and we compare this solution with the solution obtained by harmonic balance method.

Copyright © 2013 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views421
Downloads464
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.